# SDR SWAA2021061473872

- Difficulty date: May 16, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD; FORWARD CARGO BAY; BS 500; RBL 23; WL 157 ; / VERIFIED LINE ITEM #7 (LOCATE AND DRILL OF NEW SHIELD ASSY PER DWG 143A8126; REV - ; SRM 51-40-05 AND SRM 51-40-08; VERIFIED ALL OTHER WORK ACCOMPLISHED ON THIS TASK CARD; EDITED MEASUREMENT 15; VERIFIED
